I I have been taking lovastatin for longer than a year I have begun to have cramps in my legs and muscle aches as though I have the flu should side effects start after you have been taking the medicine for more than one year I take one 40 milligram pill each day?
That can happen, yes. There are hormonal changes in your body all the time and that causes new side effects. You should really talk to your doctor though because it sounds uncomfortable and you don't want to have to deal with leg cramps if you don't have to. Those hurt. I would know, I've had a lot of them. You probably don't have to deal with that. Muscle aches aren't fun either so maybe you can work something out that would work better for you.
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2013 • 1 answer
Posted 24 Aug 2014 • 1 answer
Posted 24 Nov 2015 • 3 answers
Side Effect - I have abt 3mos ago started having pain all over, joints, muscles, I am taking keppra?
Posted 25 Dec 2016 • 1 answer
Posted 8 Jan 2017 • 2 answers